# SDR GTIA2017010201726

- Difficulty date: January 2, 2017
- Submitted: January 4, 2017
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 41,790 hours, 19,836 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 5K THERE WAS A VERY BAD "DIRTY SOCK" ODOR.  STAYED FOR REST OF FLIGHT. NO CHANGE ON GROUND. NO CHANGE AFTER SHUTDOWN ENG 2. WENT AWAY AFTER BOTH ENGINES OFF USING APU BLEED.  PERFORMED PACK BURN OUT RAN APU AND ENGINES,  NO ODOR NOTED IAW TSM. 21-00-00, AND 05-50-00-991.
